# SDR C1HA200381030

- Difficulty date: October 21, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 AND R-2 DOOR EMERGENCY SLIDE LIGHTS ARE INOP.  REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY.  OPS CHECK WAS GOOD.  REF: 727 MM 33-50-51.
